# SDR J7SA2024080500412

- Difficulty date: July 16, 2024
- Submitted: August 5, 2024
- Operation: Air carrier
- Aircraft: N371FX
- Make and model: Emb EMB-505
- Aircraft serial: 50500387
- Aircraft time: 7,022 hours, 4,712 cycles
- System (JASC): 2700 · Flight Control System
- Part: Controller
- Part number: 4629001017
- Part serial: 0171
- Condition: Faulted
- Location: Nr 1
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ON TOUCHDOWN, RECEIVED GND SPLR FAIL AND SPOILER FAULT CAS. REPLACED #1 FCE. PERFORMED SUCCESSFUL RIGGING AND OPS CHECK. WORK COMPLETED IAW AMM 27-03-01.
